Title: Approximate controllability results for neutral stochastic integrodifferential equations of Sobolev type with unbounded delay via resolvent operators

Authors: R. Nirmalkumar; R. Murugesu

Addresses: Department of Mathematics, SRMV College of Arts and Science, Coimbatore – 641 020, Tamil Nadu, India ' Department of Mathematics, SRMV College of Arts and Science, Coimbatore – 641 020, Tamil Nadu, India

Abstract: In this paper, we consider a class of approximate controllablility of stochastic integrodifferential equations of Sobolev type with unbounded delay via resolvent operators. Using the stochastic analysis technique and fixed point theorem, a set of sufficient conditions is obtained for the required result of approximate controllability of stochastic integrodifferential equations of Sobolev type with unbounded delay. Finally, an application is provided to illustrate the obtained result.

Keywords: approximate controllability; fixed point theorem; stochastic differential equation; mild solution.

DOI: 10.1504/IJDSDE.2020.107810

International Journal of Dynamical Systems and Differential Equations, 2020 Vol.10 No.3, pp.268 - 285

Received: 24 Feb 2018
Accepted: 07 Nov 2018

Published online: 16 Jun 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article